File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Wilker- and Huygens-type inequalities and solution to Oppenheim's problem

TitleWilker- and Huygens-type inequalities and solution to Oppenheim's problem
Authors
KeywordsHuygens inequalities
inverse hyperbolic functions
inverse trigonometric functions
Wilker inequalities
Issue Date2012
PublisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/10652469.asp
Citation
Integral Transforms And Special Functions, 2012, v. 23 n. 5, p. 325-336 How to Cite?
AbstractWe establish Wilker- and Huygens-type inequalities for inverse trigonometric and inverse hyperbolic functions. We also provide a laconic proof to Oppenheim's problem associated with inequalities involving the sine and cosine functions. © 2012 Copyright Taylor and Francis Group, LLC.
Persistent Identifierhttp://hdl.handle.net/10722/144543
ISSN
2015 Impact Factor: 0.528
2015 SCImago Journal Rankings: 0.659
ISI Accession Number ID
Funding AgencyGrant Number
Research Grants Council of the Hong Kong SARHKU7016/07P
Funding Information:

Research is supported in part by the Research Grants Council of the Hong Kong SAR, Project No. HKU7016/07P.

References

 

DC FieldValueLanguage
dc.contributor.authorChen, CPen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2012-02-03T06:13:16Z-
dc.date.available2012-02-03T06:13:16Z-
dc.date.issued2012en_HK
dc.identifier.citationIntegral Transforms And Special Functions, 2012, v. 23 n. 5, p. 325-336en_HK
dc.identifier.issn1065-2469en_HK
dc.identifier.urihttp://hdl.handle.net/10722/144543-
dc.description.abstractWe establish Wilker- and Huygens-type inequalities for inverse trigonometric and inverse hyperbolic functions. We also provide a laconic proof to Oppenheim's problem associated with inequalities involving the sine and cosine functions. © 2012 Copyright Taylor and Francis Group, LLC.en_HK
dc.languageengen_US
dc.publisherTaylor & Francis Ltd. The Journal's web site is located at http://www.tandf.co.uk/journals/titles/10652469.aspen_HK
dc.relation.ispartofIntegral Transforms and Special Functionsen_HK
dc.subjectHuygens inequalitiesen_HK
dc.subjectinverse hyperbolic functionsen_HK
dc.subjectinverse trigonometric functionsen_HK
dc.subjectWilker inequalitiesen_HK
dc.titleWilker- and Huygens-type inequalities and solution to Oppenheim's problemen_HK
dc.typeArticleen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1080/10652469.2011.586637en_HK
dc.identifier.scopuseid_2-s2.0-84860324430en_HK
dc.identifier.hkuros198517en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84860324430&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume23en_HK
dc.identifier.issue5en_HK
dc.identifier.spage325en_HK
dc.identifier.epage336en_HK
dc.identifier.isiWOS:000303109000002-
dc.publisher.placeUnited Kingdomen_HK
dc.identifier.scopusauthoridChen, CP=49860977400en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats